Economic Theory

, Volume 61, Issue 3, pp 497–513

Existence of Walrasian equilibria with discontinuous, non-ordered, interdependent and price-dependent preferences

Research Article

DOI: 10.1007/s00199-015-0875-x

Cite this article as:
He, W. & Yannelis, N.C. Econ Theory (2016) 61: 497. doi:10.1007/s00199-015-0875-x


We generalize the classical equilibrium existence theorems by dispensing with the assumption of continuity of preferences. Our new existence results allow us to dispense with the interiority assumption on the initial endowments. Furthermore, we allow for non-ordered, interdependent and price-dependent preferences.


Continuous inclusion property Abstract economy Existence of Walrasian equilibria 

JEL Classification

C62 D51 

Copyright information

© Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of Economics, Henry B. Tippie College of BusinessThe University of IowaIowa CityUSA

Personalised recommendations